# SDR IXXA0400078S

- Difficulty date: May 3, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSP CRACK WAS FOUND IN LT FUSE NOSE SECTION HOLD OPEN HOOK COMPT BETWN STA FS 8.00 TO FS 17.0, L-15L TO L-16L.  REPAIR WAS ACCOMPLISHED.  FASTENERS WITHIN REPAIR AREA, INCLUDING DAMAGED SKIN WERE REMOVED.  PERFORMED A NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED A REPAIR DOUBLER, TWO FINGER DOUBLERS AND A FILLER IAW DRAWING V82-R03.  CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER, FILLER AND FINGER DOUBLERS IAW DC8 SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW DC8 SRM 51-1-11 PG 1.  INSTALLED THE REPAIR DOUBLER, FINGER DOUBLERS AND FILLERS ON FWD PASSENGER DOOR BUMPER SKIN AREA USING NEW FASTENERS IAW DWG V82-R03, DC8 SRM 51-1-21 AND 51-3-0 PG 1.
